# SDR SWAA2019011528258

- Difficulty date: December 12, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 69,596 hours, 40,990 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: 111A1000
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR WEB SUPPORT CRACKED AT BS 663, LBL 24.  R&R WEB SUPPORT IAW SRM AND DWG.
